Alert archive / Tennessee / Frost Advisories in 2011
Frost Advisory 3, NWS Nashville, TN
NWS Nashville, TN issued this frost advisory at Oct 2, 2011, 5:18 PM CDT for 39 counties in Tennessee. It took effect at Oct 3, 2011, 4:00 AM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Oct 2, 2011, 5:18 PM CDT (22:18 UTC)
- In effect from
- Oct 3, 2011, 4:00 AM CDT
- Expired
- Oct 3, 2011, 8:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Nashville, TN
All 39 counties
Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.3 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1090 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
600 WWUS74 KOHX 022218 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 518 PM CDT SUN OCT 2 2011 ...PATCHY FROST EXPECTED ACROSS MIDDLE TENNESSEE OVERNIGHT... .WITH A CONTINUANCE OF STRONG HIGH PRESSURE INFLUENCES PROVIDING FOR CLEAR SKIES AND CALM WINDS OVERNIGHT...LOW LYING LOCATIONS ACROSS MIDDLE TENNESSEE WILL FALL INTO THE MID 30S TONIGHT...WITH THE GREATEST IMPACT ACROSS THE CUMBERLAND PLATEAU REGION. THIS MEANS THAT FROST WILL LIKELY DEVELOP...AND MAY POSE A THREAT TO EXPOSED VEGETATION. TNZ005>011-022>034-056>066-075-077>080-093>095-031300- /O.NEW.KOHX.FR.Y.0003.111003T0900Z-111003T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER... WAYNESBORO...LAWRENCEBURG...PULASKI 518 PM CDT SUN OCT 2 2011 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT MONDAY. * EVENT...FROST ADVISORY FOR ALL OF MIDDLE TENNESSEE * TIMING...4 AM CDT TO 8 AM CDT. * IMPACT...TEMPERATURES WILL FALL INTO THE MID 30S IN LOW LYING LOCATIONS ACROSS MIDDLE TENNESSEE. THIS WILL RESULT IN FROST FORMING THUS RESULTING IN POTENTIAL HARM TO EXPOSED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 31
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this frost advisory went out at Oct 2, 5:00 PM CDT, 18 minutes earlier.
Area forecast discussion, Oct 2, 5:00 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 500 PM CDT SUN OCT 2 2011 .UPDATE... WITH CLEAR SKIES EXPECTED...DEWPOINTS ALREADY IN THE MID 30S...NLY WINDS THAT WILL DIMINISH TO CALM SHORTLY AFTER SUNSET...A MAXIMUM RADIATIONAL COOLING NIGHT IN STORE...AND AGAIN SO EARLY IN THE GROWING SEASON...WILL AGAIN ISSUE A FROST ADVISORY FOR ALL OF MID TN DURING THE EARLY MORNING HRS ON MON. THIS WILL BE AIMED FOR LOW LYING LOCATIONS ACROSS COUNTIES THROUGHOUT THE MID STATE. WILL ALSO UPGRADE THE CUMBERLAND PLATEAU REGION TO AREAS OF FROST. WILL BE ISSUING THE ADVISORY AND WILL UPDATED SUITE OF FORECAST PRODUCTS SHORTLY. && .PREV DISCUSSION.../ISSUED 250 PM CDT SUN OCT 2 2011/ DISCUSSION...SURFACE MAP AT 20Z SHOWS A 1025 MB HIGH CENTERED OVER NORTHWEST ILLINOIS, WITH CLEAR SKIES AND A COOL NORTH WIND ACROSS MIDDLE TENNESSEE THIS HOUR. AM EXPECTING OVERNIGHT LOWS SIMILAR TO THOSE OBSERVED LAST NIGHT. WILL MENTION PATCHY FROST IN THE FORECAST, BUT NO FROST ADVISORY. MODELS SHOW AN UPCOMING 7-DAY PERIOD THAT IS TOTALLY DEVOID OF ACTIVE WEATHER AS HIGH PRESSURE DOMINATES THE PATTERN ACROSS A LARGE PORTION OF THE EASTERN U.S. EXPECT A GRADUAL WARMING TREND TO COMMENCE TOMORROW, WITH WEAK RETURN FLOW HOLDING OFF UNTIL AT LEAST THURSDAY AS THE SURFACE HIGH SLIDES EAST OF MIDDLE TENNESSEE. TEMPERATURES WILL LEVEL OFF AROUND MID-WEEK, WITH NEAR SEASONAL VALUES EXTENDING THROUGH NEXT WEEKEND. && .OHX WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 4 AM TO 8 AM CDT MONDAY FOR TNZ005>011- 022>034-056>066-075-077>080-093>095. && 31
Hazardous weather outlook, Oct 2, 8:01 AM CDT, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 801 AM CDT SUN OCT 2 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-031030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 801 AM CDT SUN OCT 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT PATCHY FROST IS EXPECTED TONIGHT AS LOW TEMPERATURES FALL INTO THE MID AND UPPER 30S AT MOST LOCATIONS. TAKE NECESSARY PRECAUTIONS TO PROTECT ANY OUTDOOR PLANTS OR ANIMALS THAT MAY BE HARMED BY THESE COLD TEMPERATURES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 04
Nearby
Frost Advisories in Tennessee, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.